# SDR PCAA0302042

- Difficulty date: February 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 25,017 hours, 27,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR GREEN LIGHT DID NOT ILLUM & LT MAIN RED LIGHT REMAINED ILLUM.  ALT EXTENSION LIGHT CHECKED & FOUND GEAR WAS NOT EXTENDED.  ALT EXTENSION DOOR CLOSED, & RECEIVED GREEN LIGHT ON GEAR.  RE CHECKED ALT GEAR LIGHT & HAD 3 GREEN.  MX JACKED ACFT IN HANGAR & RAN GEAR UP & DOWN SEVERAL TIMES.  NO FAILURES FOUND.  LT SEQUENCE VALVE & SOLENOID VALVE REPLACED.  GEAR RAN UP & DOWN, NO FAILURES.  OPS & LEAK CHECK GOOD.  NR 2 HYD SYS IN NOSE WW BLED.  CHECKED NR 1 MAIN LANDING GEAR AUXILIARY & MAIN ACTUATOR LINES FOR SIGNS OF AIR.  NO AIR FOUND.  PERFORMED PSEU SYS TEST & FOUND FAULT CODE 55.  RE RACKED PSEU & PERFORMED SYS TEST TWICE, NO FAULTS.  INSPECTED MLG ACTUATOR ASSEMBLIES & LUBED FITTINGS.
